Irregular elliptic boundary-value problems and Hörmander spaces

  • A. V. Anop
  • T. M. Kasirenko
  • A. A. Murach

Abstract

We study nonregular elliptic problems with boundary conditions of higher orders and prove that these problems are Fredholm on appropriate pairs of the inner-product H¨ormander spaces that form a two-sided refined Sobolev scale. We prove a theorem on the regularity of generalized solutions to the problems in these spaces.
Published
25.03.2018
How to Cite
Anop, A. V., T. M. Kasirenko, and A. A. Murach. “Irregular Elliptic Boundary-Value Problems and Hörmander Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 3, Mar. 2018, pp. 299-17, http://umj.imath.kiev.ua/index.php/umj/article/view/1558.
Section
Research articles